After having the implant fitted (Implanon) late August of this year I have had a very irregular bleed pattern (Where I have been on for over 2 weeks at a time!!!)
I have tried to stop this by taking the pill, but the pill I have been using (cerazette) has not been stopping my bleeds. Infact for a whole 3 weeks I had been bleeding while taking the pill, and as soon as I stopped taking them the bleed stopped.
But without taking them since, I have STILL been getting periods for around 2 weeks of every month.
As you can imagine, it is costing me a fortune in sanitaries and is very frustrating for me and my partner... Does anyone know if there is anything you can get from the chemist/family planning to help stop this! Would be much appreciated!! :)
Prevent the spread of the hepatitis C virus.
With COPD, it’s important to protect your lungs.
Unmanaged depression can take a toll on your physical health.
What, when and how much you eat affects your blood sugar.
Ease your way into these stretching and strengthening moves,